MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6802413
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected results were obtained when non-vitros qcs were processed using vitros nbnp2 and vitros ckmb2 on a vitros 5600 integrated system.Vitros nbnp2, mas level 1 (lot 27041) results of 128.88, 219.67, 236.09, 219.13, 207.59, 175.37, 170.78 and 180.57 pg/ml versus the baseline mean result of 335.5 pg/ml vitros nbnp2, mas level 3 (lot 27043) result of 5863.69 pg/ml versus the baseline mean result of 7472.0 pg/ml vitros ckmb2, mas level 1 (lot 27041) results of 1.16, 2.37, 2.16, 2.15, 2.08, 1.88, 1.52 and 1.23 ng/ml versus the baseline mean result of 3.67 ng/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected vitros results were obtained when the customer was processing non-patient fluids.There has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation determined that lower than expected results were obtained when non-vitros qcs were processed using vitros nbnp2 and vitros ckmb2 on a vitros 5600 integrated system.The assignable cause of the event is an instrument issue.Lower than expected results from multiple vitros microwell assays were obtained from multiple qc fluids on the instrument pre-service actions.An ortho field engineer (fe) performed service actions on the instrument including rebuilding of the preliminary and final well wash substations, cleaning of the microwell incubator, replacement of the linear stepper motor and calibration of the luminometer.The qc results from the multiple vitros microwell assays were acceptable post-fe service actions.

Brand Name
VITROS 5600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25315815
Report Number1319681-2026-00035
Device Sequence Number18673968
Product Code JJE
UDI-Device Identifier10758750002740
UDI-Public(01)10758750002740
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802413
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown